# SDR SWAA2022030827314

- Difficulty date: April 15, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FIXED TRAILING EDGE BETWEEN #5 AND #6 SPOILER; GREEN ANGLE IS CRACKED AS MARKED BY STREAMER. / REMOVED CRACKED ANGLE FROM SUPPORTING WEB IAW 737 SRM 51-40-02-0G-0. VERIFIED NEW PART IAW WITH BOEING DRAWING 115A2930; REV A; AND 'A' TAG # A68653. LOCATED AND DRILLED NEWPART IAW 737 SRM 51-40-05-0G-0. INSTALLED SEAL AND SEAL RETAINER ON SUPPORTING WEB IAW 737 SRM 51-40-02-0G-0. RE ISNTALLED WEB AND SEAL ASSEMBLY ON AIRCRAFT IAW 737 SRM 51-40-02-0G-0. 'A' TAG # A68653.
